MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VENTED BAG SPIKE, CLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VENTED BAG SPIKE, CLAVE®; STOPCOCK, I.V. SET
Catalog Number 886-CH-14
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded, but the customer sent a video confirming the leak at bag spike/clave bonded connection.Investigation identified that the breakage most likely occurred during the handling and transfer of the set on the cart.The lot review was performed and did not identify any non conformances or issues during manufacturing.
 
Event or Problem Description
The event involved an allegation of a broken spike that resulted in leaking of chemotherapy drug (evoltra) at the site between white and blue part.There was patient involvement, but no blood loss, no unprotected chemo exposure and no adverse event.

Brand Name
VENTED BAG SPIKE, CLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. IL
MDR Report Key8297412
Report Number9617594-2019-00027
Device Sequence Number2463387
Product Code FMG
UDI-Device Identifier00840619084592
UDI-Public(01)00840619084592(17)230201(10)3624275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Catalogue Number886-CH-14
Device Lot Number3624275
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVOLTRA